Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 55, NWS San Angelo, TX

April 26, 20084 counties in Texas

NWS San Angelo, TX issued this tornado warning at Apr 26, 2008, 9:52 PM CDT for 4 counties in Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2008, 9:52 PM CDT (02:52 UTC)
Expired
Apr 26, 2008, 10:45 PM CDT
In force
53 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Concho County, TX, Mason County, TX, McCulloch County, TX, Menard County, TX

The radar

The San Angelo radar (KSJT), 107 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 6:04 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.9 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2008-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2062 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2008-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2062 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1084 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSJT 270255
TORSJT
TXC095-307-319-327-270345-
/O.NEW.KSJT.TO.W.0055.080427T0252Z-080427T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
952 PM CDT SAT APR 26 2008

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN CONCHO COUNTY IN WEST CENTRAL TEXAS...
  SOUTHWESTERN MCCULLOCH COUNTY IN WEST CENTRAL TEXAS...
  NORTHEASTERN MENARD COUNTY IN WEST CENTRAL TEXAS...
  NORTHWESTERN MASON COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 1045 PM CDT

* AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR HIGHWAY    
  190 ALONG THE MENARD AND MCCULLOCH COUNTY LINE...OR ABOUT 11 MILES 
  NORTHEAST OF MENARD...MOVING SOUTHEAST AT 29 MPH.

* THE TORNADO IS EXPECTED TO BE NEAR...
  HEXT BY 1010 PM CDT...
  MASON BY 1045 PM CDT...

HAIL UP TO THE SIZE OF BASEBALLS AND DAMAGING WINDS IN EXCESS OF 70 
MPH IS ALSO POSSIBLE WITH THIS STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. IF IN
MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL
SHELTER.

LAT...LON 3094 9913 3072 9951 3110 9992 3130 9956
TIME...MOT...LOC 0252Z 317DEG 25KT 3099 9960

$$
1 follow-up statement
000 
WWUS54 KSJT 270314
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1011 PM CDT SAT APR 26 2008

TXC095-270321-
/O.CAN.KSJT.TO.W.0055.000000T0000Z-080427T0345Z/
CONCHO TX-
1011 PM CDT SAT APR 26 2008

...THE TORNADO WARNING FOR SOUTHEASTERN CONCHO COUNTY IS CANCELLED...

THE STORM HAS PUSHED SOUTHEAST OUT OF CONCHO COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3072 9951 3109 9991 3108 9961 3121 9944
      3094 9913
TIME...MOT...LOC 0311Z 304DEG 24KT 3092 9948

$$

TXC307-319-327-270345-
/O.CON.KSJT.TO.W.0055.000000T0000Z-080427T0345Z/
MCCULLOCH TX-MENARD TX-MASON TX-
1011 PM CDT SAT APR 26 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
NORTHWESTERN MASON...NORTHEASTERN MENARD AND SOUTHWESTERN MCCULLOCH
COUNTIES...

AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HEXT...OR 16 MILES 
EAST OF MENARD...MOVING SOUTHEAST AT 28 MPH.

THE TORNADO WILL BE NEAR...
  US-377/US 87 NEAR THE MASON-MCCULLOCH COUNTY LINE BY 1030 PM       
  CDT...
  KATEMCY BY 1035 PM CDT...

THE STORM ALSO REMAINS CAPABLE OF PRODUCING GOLFBALL TO BASEBALL 
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 70 MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.

LAT...LON 3072 9951 3109 9991 3108 9961 3121 9944
      3094 9913
TIME...MOT...LOC 0311Z 304DEG 24KT 3092 9948

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at Apr 26, 6:57 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Apr 26, 6:57 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
657 PM CDT SAT APR 26 2008

.AVIATION...
A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR ALL OF WEST CENTRAL
TEXAS UNTIL 1 AM CDT SUNDAY. SCATTERED THUNDERSTORMS WILL OCCUR
THIS EVENING AND EARLY TONIGHT ACROSS MUCH OF WEST CENTRAL TEXAS.
ADDITIONAL STORMS WILL LIKELY OCCUR ALONG AND BEHIND A COLD FRONT
OVERNIGHT. THE COVERAGE OF SHOWERS AND STORMS SHOULD BE GREATEST
AREAWIDE AFTER MIDNIGHT. THE COLD FRONT SHOULD MOVE SOUTH TO
INTERSTATE 20 SHORTLY AFTER MIDNIGHT. THE FRONT WILL CONTINUE
MOVING SOUTH TO INTERSTATE 10 BY DAYBREAK SUNDAY. WINDS WILL SHIFT
TO THE NORTH WITH THE FRONTAL PASSAGE...AND GUSTY NORTH WINDS WILL
OCCUR LATE TONIGHT AND SUNDAY MORNING. A POST-FRONTAL LOW CLOUD
FIELD WILL OVERSPREAD THE REGION LATE TONIGHT AND SUNDAY MORNING.
SKIES WILL CLEAR FROM NORTH TO SOUTH ACROSS THE REGION ON SUNDAY.

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT SAT APR 26 2008/

SYNOPSIS...
THIS AFTERNOON...WE HAVE OUR 1ST FRONT NOW MOVING BACK NWD AS A
WARM FRONT AT 19Z FROM AROUND SAN SABA TO JUST S OF SJT. OUR NEXT
FRONT IS ENTERING THE ENTERING THE PANHANDLE AND WILL CONTINUE TO
SURGE SWD DURING THE AFTERNOON HOURS. TO THROW MORE FUN INTO THE
MIX ALSO HAVE A UPPER VORT MAX FROM THE BIG BEND WILL MOVE ACROSS
SC TX TONIGHT. JUST STARTING TO GET A CU FIELD BUILDING WITH
HEATING ACROSS THE BIG BEND AND PERMIAN BASIN.

FRONT SHOULD MAKE ITS WAY INTO THE BIG COUNTRY DURING THE LATE
EVENING AND JUST S OF THE CONCHO VALLEY AND HEARTLAND AROUND
12Z...THROUGH THE ENTIRE AREA BEFORE 18Z SUN. WITH MULTIPLE
BOUNDARIES AS FACTORS...THE MAIN BEING OUR COLD FRONT. SHOULD SEE
A LINE OF DECENT TSTMS DEVELOP AND MOVE SEWD ACROSS THE CWA IN THE
LATE EVENING THRU LATE NIGHT HOURS WITH DECENT LIFT ASSOCIATED
WITH THE STORMS...DECENT AVAILABLE MOISTURE AHEAD OF THE FRONT.
MODEL SOUNDINGS SHOW FREEZING LEVELS BETWEEN 9-13KFT DURING THE
NIGHT SO COULD HAVE SOME HAILERS. HIGH STRAIGHT LINE WINDS WILL
DEFINITELY BE A FACTOR AS WELL AS THE POSSIBILITY FOR AN ISOLATED
TORNADO. WILL KEEP POPS AROUND A LITTLE LONGER THAN PREVIOUSLY
FORECASTED WITH SLOWER MOVEMENT OF SYSTEM. PRECIP SHOULD BE GONE
ACROSS THE AREA BY SUNSET SUN NT.

AFTER THAT LOOKS DRY FOR THE REMAINDER OF THE PERIOD. ANOTHER
FRONT MOVES THROUGH ON THU...BUT FOR NOW LOOKS TO BE DRY...WITH
RAINFALL MISSING US TO THE E.

AS FOR TEMPERATURES...SUNDAY WILL BE COOL POST FRONTAL WITH NRLY
WINDS AND LEFT OVER CLOUD COVER. WILL CLEAR OUT FOR SUN
NT...BRINGING BACK AN UNSEASONABLY COOL NIGHT WITH 30S POSSIBLE.
THEN WARMING TREND BEGINS MON. AS OF NOW...ONLY SLIGHT COOL DOWN
EXPECTED W/ 2ND FRONT ON THU.

11/KEISER

FIRE WEATHER...
FIRE WEATHER CONCERNS FOR THIS EVENING AND THROUGH SUNDAY WILL BE
LOW GIVEN SIGNIFICANT WETTING RAINFALL ASSOCIATED WITH A COLD FRONT
FORECASTED TO AFFECT MOST OF WEST CENTRAL TEXAS. IN ADDITION...
MINIMUM RH VALUES ACROSS THE REGION ON SUNDAY WILL REMAIN ABOVE
RED FLAG CRITERIA. DRY CONDITIONS SHOULD PREVAIL THROUGH THE
EXTENDED AS AN UPPER LEVEL RIDGE BUILDS INTO THE CENTRAL PLAINS.
THE DRY CONDITIONS WILL CREATE AN ELEVATED FIRE WEATHER CONCERN
BUT WINDS BELOW FIRE WEATHER CRITERIA SHOULD ARGUE AGAINST THE
ISSUANCE OF ANY FIRE WEATHER PRODUCTS.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 47  64  40  79 /  80  20   0   0
SAN ANGELO 	 50  65  39  80 /  70  30  10   0
JUNCTION 	 54  66  37  78 /  60  50  10   0

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/99
Hazardous weather outlook, Apr 26, 2:12 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
212 PM CDT SAT APR 26 2008

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-271915-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
212 PM CDT SAT APR 26 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF WEST
CENTRAL THIS EVENING AND TONIGHT. THE MAIN HAZARDS FROM THESE
THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WINDS. IN ADDITION
TO THE SEVERE THUNDERSTORMS...LOCALLY VERY HEAVY RAINFALL IS ALSO
POSSIBLE WHICH MAY RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND TONIGHT FOR ALL
OF WEST CENTRAL TEXAS.

15

In the hours before

Special weather statement, Apr 26, 8:12 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
812 PM CDT SAT APR 26 2008

TXZ073-154-168-270215-
CONCHO TX-MCCULLOCH TX-MENARD TX-
812 PM CDT SAT APR 26 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT FOR SOUTHERN
CONCHO...SOUTHWEST MCCULLOCH AND NORTHEAST MENARD COUNTIES...

AT 810 PM CDT...A CLUSTER OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR OVER NORTHEASTERN MENARD
COUNTY...ABOUT 10 MILES NORTH OF MENARD...AND MOVING EAST AT 25 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  US-190 NEAR THE MENARD-MCCULLOCH COUNTY LINE BY 825 PM CDT
  THE INTERSECTION OF US-190 AND RANCH ROAD 1311 BY 850 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 8:33 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
833 PM CDT SAT APR 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     HAIL             1 E VICK                31.34N 100.08W
04/26/2008  E1.75 INCH       CONCHO             TX   LAW ENFORCEMENT

            HAIL LOCATATION ON THE WESTERN CONCHO COUNTY LINE ON US
            87.

0829 PM     HAIL             1 W VICK                31.34N 100.11W
04/26/2008  E1.75 INCH       CONCHO             TX   LAW ENFORCEMENT

            HAIL FALLING ON US 87 NEAR THE WESTERN CONCHO COUNTY
            BOUNDARY.

&&

KHOEPPNER
Special weather statement, Apr 26, 8:46 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
846 PM CDT SAT APR 26 2008

TXZ154-270230-
MCCULLOCH TX-
846 PM CDT SAT APR 26 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 930 PM CDT FOR MCCULLOCH
COUNTY...

AT 845 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES NORTHEAST OF MELVIN...OR ABOUT
13 MILES NORTHWEST OF BRADY...MOVING NORTHEAST AT 23 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  PEAR VALLEY BY 855 PM CDT
  LOHN BY 905 PM CDT
  ROCHELLE BY 925 PM CDT

THIS STORM WILL CONTAIN PEA SIZE HAIL...ALONG WITH FREQUENT LIGHTNING
AND WIND GUSTS TO 40 MPH. A SEVERE THUNDERSTORM WATCH REMAINS IN
EFFECT UNTIL 100 AM CDT SUNDAY MORNING FOR WEST CENTRAL TEXAS.
Special weather statement, Apr 26, 9:08 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
908 PM CDT SAT APR 26 2008

TXZ049-098-113-270315-
HASKELL TX-JONES TX-FISHER TX-
908 PM CDT SAT APR 26 2008

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CDT FOR
HASKELL...NORTHERN JONES AND NORTHEASTERN FISHER COUNTIES...

AT 904 PM CDT...A BAND OF STRONG THUNDERSTORMS WAS INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR FROM JUST WEST OF HASKELL
TO NEAR HAMLIN...MOVING EAST AT 26 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  STAMFORD BY 920 PM CDT
  HASKELL BY 930 PM CDT
  LAKE STAMFORD NEAR LAKE STAMFORD MARINA BY 945 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE
STORMS. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SUNDAY
MORNING FOR WEST CENTRAL TEXAS.
Local storm report, Apr 26, 9:12 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
912 PM CDT SAT APR 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0908 PM     HAIL             STERLING CITY           31.84N 100.99W
04/26/2008  E1.75 INCH       STERLING           TX   LAW ENFORCEMENT

&&

KHOEPPNER
Local storm report, Apr 26, 9:17 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
917 PM CDT SAT APR 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             EDEN                    31.22N 99.84W
04/26/2008  E1.00 INCH       CONCHO             TX   TRAINED SPOTTER

&&

KHOEPPNER

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:10 PM CDTSevere Thunderstorm WarningSJTCoke, Runnels, Tom Green50 min
Apr 26, 7:46 PM CDTSevere Thunderstorm WarningSJTCoke, Concho, Runnels, Tom Green44 min
Apr 26, 8:26 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green49 min
Apr 26, 8:37 PM CDTSevere Thunderstorm WarningSJTSterling38 min
Apr 26, 8:42 PM CDTTornado WarningSJTCoke, Nolan33 min
Apr 26, 9:05 PM CDTSevere Thunderstorm WarningSJTConcho, McCulloch55 min
Apr 26, 9:12 PM CDTSevere Thunderstorm WarningSJTCoke, Sterling33 min
Apr 26, 9:22 PM CDTTornado WarningSJTConcho, McCulloch, Menard38 min
Apr 26, 9:50 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford40 min
Apr 26, 10:25 PM CDTSevere Thunderstorm WarningSJTShackelford50 min
Apr 26, 10:34 PM CDTTornado WarningSJTMcCulloch, Mason, Menard56 min
Apr 26, 10:56 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford34 min
Apr 26, 11:03 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, Runnels42 min
Apr 26, 11:26 PM CDTSevere Thunderstorm WarningSJTMason49 min
Apr 27, 2:23 AM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch52 min
Apr 27, 2:33 AM CDTTornado WarningSJTConcho, McCulloch27 min
Apr 27, 2:57 AM CDTTornado WarningSJTConcho, McCulloch48 min
Apr 27, 3:44 AM CDTTornado WarningSJTMcCulloch, Mason, San Saba46 min
Apr 27, 4:31 AM CDTSevere Thunderstorm WarningSJTMason, San Saba44 min
Apr 27, 4:31 AM CDTWind AdvisorySJTCoke, Crockett, Irion, Schleicher, Sterling, Sutton and 1 more7 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.